# SDR AALA201809142011

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 60,907 hours, 15,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN, AROUND DRAIN HOLE AT BS 1690,  STRINGERS 29L AND 29R. REPAIRED THE SKIN IAW EA 284151.
